MathSciNet Relay Station
MathSciNet bibliographic data
MR996819 35K55 (35B40 76S05)
Lions, P.-L.; Souganidis, P. E.; Vázquez, J. L. The relation between the porous medium and the eikonal equations in several space dimensions. Rev. Mat. Iberoamericana 3 (1987), no. 3-4, 275–310.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement